| Model Number |
1804400-12 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/28/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat a heavily tortuous, heavily calcified mid right coronary artery that is 50% stenosed.The 4.0x12mm xience skypoint stent delivery system (sds) failed to cross due to anatomy.During removal of the sds resistance was felt with anatomy.A non-abbott stent was used to successfully complete the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device will not be returned for evaluation, the device was reportedly discarded.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history did not indicate a lot specific quality issue.The investigation determined the reported difficulties appear to be related to circumstances of the procedure as it is likely the device interacted with the heavily tortuous, heavily calcified and 50% stenosed artery causing the reported failure to advance.Continued resistance with the anatomy was experienced during removal causing the reported difficulty to remove.There is no indication of a product quality issue with respect to manufacture, design or labeling.